홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2009 / vol.11 / no.1)
Title:    Author:   
  Lie groups, Burau representation, and non-conjugate braids with the same closure link
Pages 103-106, A. Stoimenow
  
  Left-invariant minimal unit vector fields on Lie groups
Pages 63-70, Seunghun Yi
  
  Free actions of finite groups on the 3-dimensional nilmanifold
Pages 41-45, Joonkook Shin
  
  Density of Closed geodesics in two step Nilmanifolds
Pages 33-40, Changrim Jang , Keun Park
  
  Averaging formula for Nielsen numbers
Pages 71-82, Jong Bum Lee, Kyung Bai Lee
  
  Explicit construction of first layers of $Bbb Z_{p}$-extension
Pages 47-51, Jangheon Oh
  재정학(finance) 에서 연속 시간 방법론의 발전에 관한 소고
Pages 87-101, U Jin Choi
  
  Discreteness properties of translation numbers in Garside groups: Extended Abstract
Pages 53-61, Eon-Kyung Lee, Sang-Jin Lee
  
  Transfer maps for motivic cohomology and Nesterenko-Suslin theorem
Pages 1-32, Sung Myung
  
  On the number of generators of the homogeneous ideals of projective curves
Pages 83-85, Youngook Choi